# SDR 97FDEA00243

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315
- Make and model: Doug DC-10-30
- Aircraft serial: 48313
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LANDING GEAR WAS EXTENDED, BUT GOT ONLY FOUR RED LIGHTS ON CAPT PANEL AND ON  S/O PANEL.  ACFT LANDED LAX WITHOUT INCIDENT.  MAINTENANCE FOUND LANDING GEAR CONTROL HANDLE INTERMITTENTLY STICKING OUT.  CLEANED CONTROL HANDLE SHAFT OPS CHECKED PER M/M 32-30-00 PAGE 502 AND 503.  INDICATION AND GEAR CYCLE TIME ALL NORMAL.
